Alert archive / Washington / Blizzard Warnings in 2008
Blizzard Warning 1, NWS Seattle, WA
NWS Seattle, WA issued this blizzard warning at Feb 6, 2008, 8:24 PM PST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2008, 8:24 PM PST (04:24 UTC)
- Expired
- Feb 7, 2008, 4:00 PM PST
- In force
- 20 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KSEW 070424 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 824 PM PST WED FEB 6 2008 ...THE WINTER STORM WARNING FOR THE OLYMPICS AND THE WEST SLOPES OF THE NORTH AND CENTRAL CASCADES HAS BEEN UPGRADED TO A BLIZZARD WARNING... WAZ513-518-519-071230- /O.CAN.KSEW.WS.W.0002.000000T0000Z-080208T0000Z/ /O.NEW.KSEW.BZ.W.0001.080207T0424Z-080208T0000Z/ OLYMPICS-WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 824 PM PST WED FEB 6 2008 ...BLIZZARD WARNING IN EFFECT UNTIL 4 PM PST THURSDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST THURSDAY FOR THE OLYMPICS...THE WEST SLOPES OF THE NORTH AND CENTRAL CASCADES...AND THE PASSES. THE WINTER STORM WARNING HAS BEEN CANCELED. A STRENGTHENING FRONTAL SYSTEM WILL MOVE ONSHORE LATE TONIGHT. SNOW WILL INCREASE OVERNIGHT AND WILL BECOME QUITE HEAVY BY MIDNIGHT. EXPECT 8 TO 16 INCHES OF SNOW BY MORNING. ONCE THE FRONT MOVES THROUGH...WIND WILL BECOME WEST AND WILL INCREASE TO 35 MPH WITH GUSTS TO 50 MPH IN THE PASSES. SKI RESORTS AND RIDGES WILL SEE WINDS INCREASE TO 60 TO 80 MPH. SNOW LEVELS WILL BRIEFLY RISE TO NEAR 3000 FEET FROM SNOQUALMIE PASS SOUTHWARD AS THE FRONT MOVES THROUGH...BUT WILL FALL BACK TO 1500 FEET DURING THE DAY THURSDAY. HEAVY SNOW...STRONG WINDS...AND POOR VISIBILITIES WILL CONTINUE THROUGH THURSDAY. ANOTHER 8 TO 16 INCHES OF SNOW ARE EXPECTED THURSDAY. THE NORTHWEST WEATHER AND AVALANCHE CENTER HAS ALSO ISSUED AN AVALANCHE WARNING FOR TONIGHT AND THURSDAY. AN AVALANCHE CYCLE IS EXPECTED WEDNESDAY NIGHT WITH NATURAL AVALANCHES LIKELY. STRONG WEST WINDS SHOULD MAINTAIN DEEP UNSTABLE SNOW LAYERS ON LEE SLOPES THURSDAY. BACK COUNTRY TRAVEL NEAR AVALANCHE TERRAIN IS NOT RECOMMENDED. PLEASE SEE WWW.NWAC.US FOR DETAILS. TRAVEL ACROSS THE PASSES OR INTO THE MOUNTAINS IS STRONGLY DISCOURAGED. A BLIZZARD WARNING MEANS STRONG WINDS COMBINED WITH HEAVY SNOW WILL RESULT IN BITTER COLD AND WHITEOUT CONDITIONS. THOSE VENTURING OUTDOORS MAY BECOME LOST OR DISORIENTED. IF YOU DO ATTEMPT TRAVEL...EXPECT LENGTHY DELAYS IN VERY TREACHEROUS CONDITIONS. FOR THE LATEST ROAD CONDITIONS IN THE CASCADE PASSES CALL 511 OR 800-695-ROAD. $$ ALBRECHT WEATHER.GOV/SEATTLE
2 follow-up statements
000 WWUS46 KSEW 071200 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 400 AM PST THU FEB 7 2008 WAZ513-518-519-080000- /O.CON.KSEW.BZ.W.0001.000000T0000Z-080208T0000Z/ OLYMPICS-WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 400 AM PST THU FEB 7 2008 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A BLIZZARD WARNING REMAINS IN EFFECT FOR THE OLYMPICS AND CENTRAL AND NORTH CASCADES UNTIL 4 PM PST THIS AFTERNOON. STRONG WINDS...HEAVY SNOW...AND POOR VISIBILITIES WILL CREATE DANGEROUS BLIZZARD CONDITIONS IN THE MOUNTAINS TODAY. SNOWFALL TODAY WILL AMOUNT TO ANOTHER 8 TO 16 INCHES. THE HEAVIEST SNOW WILL OCCUR IN THE CENTRAL AND NORTH CASCADES ...ESPECIALLY NEAR STEVENS PASS WHERE THE PUGET SOUND CONVERGENCE ZONE WILL EXTEND TO THE CASCADE CREST. STRONG WEST WINDS WILL ACCOMPANY THE HEAVY SNOW. WINDS IN THE PASSES WILL BE 25 TO 35 MPH WITH GUSTS TO 50 MPH. STRONGER WINDS ...AS HIGH AS 60 TO 80 MPH...WILL OCCUR ALONG RIDGES AND AT HIGHER ELEVATIONS. IN ADDITION...THE NORTHWEST WEATHER AND AVALANCHE CENTER HAS ISSUED AN AVALANCHE WARNING THAT REMAINS IN EFFECT TODAY. STRONG WEST WINDS WILL MAINTAIN DEEP UNSTABLE SNOW LAYERS ON LEE SLOPES TODAY...AND BACK COUNTRY TRAVEL NEAR AVALANCHE TERRAIN IS NOT RECOMMENDED. PLEASE SEE WWW.NWAC.US FOR DETAILS. TRAVEL INTO THE MOUNTAINS TODAY IS DANGEROUS AND STRONGLY DISCOURAGED. A BLIZZARD WARNING MEANS STRONG WINDS COMBINED WITH HEAVY SNOW WILL RESULT IN BITTER COLD AND WHITEOUT CONDITIONS. IF YOU DO ATTEMPT TRAVEL...EXPECT LENGTHY DELAYS IN HAZARDOUS CONDITIONS. FOR THE LATEST ROAD CONDITIONS IN THE CASCADE PASSES CALL 511 OR 800-695-ROAD. $$ MCDONNAL
000 WWUS46 KSEW 080010 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 410 PM PST THU FEB 7 2008 ...NEW SNOW TO BE MEASURED IN FEET OVER THE CASCADES THROUGH FRIDAY... .COOL...MOIST AND UNSTABLE ONSHORE FLOW WILL CONTINUE TO SUPPORT HEAVY SNOW OVER THE CASCADES AND OLYMPICS THROUGH FRIDAY. WAZ518-519-080815- /O.EXP.KSEW.BZ.W.0001.000000T0000Z-080208T0000Z/ /O.NEW.KSEW.WS.W.0003.080208T0010Z-080209T0000Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 410 PM PST THU FEB 7 2008 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM PST FRIDAY... ...BLIZZARD WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST FRIDAY. THE BLIZZARD WARNING IS NO LONGER IN EFFECT. HEAVY SNOW WILL CONTINUE THROUGH FRIDAY AFTERNOON. FOR TONIGHT...8 TO 14 INCHES OF NEW SNOW IS ANTICIPATED WITH AN ADDITIONAL 8 TO 14 INCHES OF SNOW EXPECTED DURING THE DAY ON FRIDAY. 24-HOUR SNOWFALL AMOUNTS OF 16 TO 28 INCHES ARE EXPECTED TONIGHT AND FRIDAY. GUSTY WINDS WILL CONTINUE TO BLOW AND DRIFT THE SNOW. SNOW LEVELS WILL REMAIN AROUND 1500 TO 2500 FEET THROUGH THIS PERIOD...SO THE SNOW WILL IMPACT ALL MAJOR MOUNTAIN PASSES ACROSS THE CASCADES. THE NORTHWEST WEATHER AND AVALANCHE CENTER HAS ALSO ISSUED AN AVALANCHE WARNING THROUGH FRIDAY. TRAVEL INTO THE BACKCOUNTRY IN AVALANCHE TERRAIN IS DISCOURAGED. FOR ADDITIONAL INFORMATION... VISIT THE NWAC WEBSITE AT NWAC.US...OR CALL 206-526-6677. PEOPLE PLANNING TRAVEL ACROSS THE CASCADES SHOULD BE PREPARED FOR HAZARDOUS WINTER WEATHER CONDITIONS AND POTENTIAL LENGTHY DELAYS. FOR THE LATEST ROAD CONDITIONS IN THE CASCADE PASSES CALL 511 OR 800-695-ROAD. $$ WAZ513-080815- /O.EXP.KSEW.BZ.W.0001.000000T0000Z-080208T0000Z/ /O.NEW.KSEW.SN.Y.0010.080208T0010Z-080209T0000Z/ OLYMPICS- 410 PM PST THU FEB 7 2008 ...SNOW ADVISORY IN EFFECT UNTIL 4 PM PST FRIDAY... ...BLIZZARD WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST FRIDAY. THE BLIZZARD WARNING IS NO LONGER IN EFFECT. AN ADDITIONAL 2 TO 8 INCHES OF SNOW ARE EXPECTED IN THE OLYMPIC MOUNTAINS TONIGHT...FOLLOWED BY AN ADDITIONAL 2 TO 5 INCHES DURING THE DAY ON FRIDAY. 24-HOUR SNOWFALL TOTALS OF A FOOT ARE POSSIBLE. $$ HANER WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this blizzard warning went out at Feb 6, 3:20 PM PST, 5 hours 4 minutes earlier.
Area forecast discussion, Feb 6, 3:20 PM PST, 5 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SEATTLE WA 320 PM PST WED FEB 6 2008 .SYNOPSIS...A FRONT WILL MOVE ACROSS WESTERN WASHINGTON TONIGHT AND WILL BE FOLLOWED BY A ROUND OF HIGH WIND AND HEAVY MOUNTAIN SNOW...LASTING THROUGH THURSDAY. A WARM FRONT WILL LIFT NORTH ACROSS THE AREA ON FRIDAY AND FRIDAY NIGHT...FOLLOWED BY A COLD FRONT ON SATURDAY. ANOTHER WEATHER SYSTEM WILL MOVE THROUGH ON SUNDAY. HIGH PRESSURE MAY BRIEFLY BUILD IN ON MONDAY...FOLLOWED BY ANOTHER STORM SYSTEM ON TUESDAY. && .SHORT TERM...AN ACTIVE AND ENERGETIC PATTERN WILL LIKELY CONTINUE FOR THE NEXT WEEK. THE BIG WEATHER ISSUES THROUGH TOMORROW WILL BE WIND AND MOUNTAIN SNOW. WATER VAPOR IMAGERY NICELY SHOWS A VIGOROUS SHORTWAVE BETWEEN 140W AND 150W. 300 MB WINDS OF ABOUT 180 KTS ARE UNDERCUTTING THE SHORTWAVE AND WILL CAUSE IT TO RACE EAST VERY QUICKLY ACROSS WRN WA TONIGHT BEFORE DIGGING INTO THE MIDDLE PART OF THE NATION. THE MAIN SURFACE LOW CENTER WILL MOVE INLAND TONIGHT NORTH OF THE QUEEN CHARLOTTES...BUT A SURFACE TRIPLE POINT AND OPEN SURFACE TROUGH WILL MOVE RIGHT ACROSS WRN WA TONIGHT BENEATH THE UPPER JET AXIS. AHEAD OF THE TRIPLE POINT...SOUTHERLY WINDS ARE ALREADY PICKING UP THIS AFTERNOON AND WILL CONTINUE TO RAMP UP THIS EVENING INTO THE WINDY CATEGORY...MOST NOTABLY FOR NORTH HOOD CANAL...THE NORTH SOUND AND ADMIRALTY INLET. THE PERIOD OF MOST CONCERN WILL BE AFTER THE TRIPLE POINT PASSES DURING THE OVERNIGHT HOURS AND LOW-LEVEL COLD ADVECTION COMMENCES. IT LOOKS LIKE A STRONG SURGE OF WESTERLY FLOW WILL DEVELOP THROUGH THE STRAIT OF JUAN DE FUCA AND THROUGH THE CHEHALIS GAP REGIONS. FOR THE CHEHALIS GAP AND SOUTH SOUND...THE 18Z NAM SHOWS 925 MB WINDS OF 55 KTS AROUND OLYMPIA AND TACOMA AS COLD ADVECTION KICKS IN DURING THE PRE-DAWN HOURS. I MOST TYPICALLY ASSOCIATE 925 MB WINDS IN CONCERT WITH LOW-LEVEL COLD ADVECTION AS BEING THE SURFACE GUST POTENTIAL IN MPH. IN ADDITION...THE GFS FORECAST THE HQM-SEA PRESSURE GRADIENT TO REACH +5 MB AT 12Z. SO THE SOUTH SOUND COULD VERY WELL GET ENOUGH WIND TO CAUSE MINOR DAMAGE AND LOCALIZED POWER OUTAGES. MAY BE CLOSE TO HIGH WIND CRITERIA...BUT WILL GO WITH A HIGH-END WIND ADVISORY FOR NOW WITH FORECAST WINDS REACHING 25-35 MPH WITH GUSTS TO 55 MPH. THE STRONGEST WINDS WILL BE WITH THE WESTERLY SURGE DOWN THE STRAIT. IT SHOULD BEGIN IN EARNEST OVERNIGHT AND THEN CONTINUE ALL DAY THURSDAY. THE 12Z 4KM MM5-GFS SHOWS UP TO 45 KT SUSTAINED WINDS IN ADMIRALTY INLET LATE THU MORNING...AND THE 18Z GFS BRINGS THE UIL-BLI PRESSURE GRADIENT UP TO +7 MB ON THU MORNING. WEST-NORTHWEST FLOW ALOFT WITH A STRONG SURGE IS FAVORABLE FOR GETTING HIGH WIND ALONG LAND AREAS ON THE U.S. SIDE OF THE STRAIT AS WELL...AND HIGH WINDS COULD EASILY JUMP ISLAND COUNTY AND REACH NORTHWEST SNOHOMISH COUNTY TOO ON THU. WILL THEREFORE ISSUE A HIGH WIND WARNING FOR THESE LOCALES. WILL BE FORECASTING WINDS AROUND ADMIRALTY INLET ON THU MORNING OF 40-50 MPH WITH GUSTS OF 60-65 MPH. THE IMMEDIATE SEATTLE AND BREMERTON AREAS SHOULD BE LOCATED IN THE DEAD ZONE OF WIND DOWNWIND OF THE OLYMPICS...SO THEY SHOULD ESCAPE THE WORST OF THE WIND. THE WEST-NORTHWEST FLOW BEHIND TONIGHTS TRIPLE POINT COMBINED WITH AN UNSTABLE ATMOSPHERE FROM LATE TONIGHT THROUGH THU EVENING WILL BE VERY FAVORABLE FOR HEAVY SNOW ON THE WEST SLOPES OF THE CASCADES AND OLYMPICS. FLOW FROM THIS DIRECTION IS ABOUT THE MOST FAVORABLE DIRECTION FOR SPANKING THE PASSES WITH HEAVY SNOW. WILL PROBABLY GET A QUICK RISE IN SNOW LEVELS TO NEAR 3000 FEET OVERNIGHT TONIGHT...BEFORE COLDER AIR MOVES BACK IN AND LOWERS SNOW LEVELS TO AROUND 1500 FEET ON THURSDAY. WINTER STORM WARNING WILL CONTINUE WITH ANOTHER FOOT OR SO OF SNOW FOR THE PASSES TONIGHT AND AGAIN TOMORROW. ONSHORE FLOW WEAKENS ON FRIDAY...AND SOME WARM ADVECTION STARTS TO KICK BACK IN. THIS SHOULD PROVIDE LIGHT PRECIP AND SOME LIGHTER WINDS FOR MOST LOCALES. COULD BE A BRIEF REPRIEVE IN PRECIP IN THE MILD WARM SECTOR OF AN INCOMING SYSTEM ON SATURDAY MORNING... ESPECIALLY FOR SOUTHERN ZONES...BUT THEN ANOTHER POTENT COLD FRONT ARRIVES ON SATURDAY AFTERNOON WITH ANOTHER ROUND OF WIND...RAIN AND MOUNTAIN SNOW. HANER .LONG TERM...ACTIVE PATTERN CONTINUES ON SUNDAY WITH ANOTHER POTENT SHORTWAVE SAILING EASTWARD ACROSS WRN WA. LOOKS LIKE UPPER RIDGING WILL BRIEFLY TRY TO BUILD IN ON MONDAY WITH PERHAPS A DAY OF DRIER AND MORE TRANQUIL WEATHER. IT LOOKS LIKE A CLOSED SURFACE LOW WILL THEN MOVE EAST ON TUE TO SOMEWHERE ALONG THE WASHINGTON OR B.C. COAST. THE TRACK WILL DETERMINE HOW MUCH WIND WE GET...BUT IT AT LEAST LOOKS LIKE A RESUMPTION OF MORE WET AND ACTIVE WEATHER. HANER && .AVIATION...MULTIPLE CLOUD LAYERS BETWEEN 1500 FEET AND 5000 FEET WITH ANOTHER LAYER AROUND 10000 FEET. CEILINGS MOSTLY IN THE 1500 TO 2500 FOOT RANGE OVERNIGHT. STRONG COLD FRONT TIMED THROUGH KSEA AROUND 09Z WITH LOCAL VISIBILITIES 3-5SM IN MODERATE RAIN A COUPLE HOURS AHEAD OF AND WITH THE FRONT. SURFACE WINDS INCREASING TONIGHT WITH SUSTAINED WINDS 15 TO 25 KNOTS AT ALL TERMINALS BY 06Z WITH GUSTS IN THE 30S ALONG THE COAST AND OVER THE NORTH INTERIOR. CEILINGS IMPROVING SLIGHTLY BEHIND THE FRONT OVER THE INTERIOR WITH VFR CONDITIONS EXPECTED ALONG THE COAST. WINDS ALOFT INCREASING WITH WINDS AT 5000 FEET SOUTHWEST 45-60 KNOTS 03Z-12Z. AT KSEA...CEILINGS IN THE 1500 TO 2500 FOOT RANGE THROUGH THURSDAY MORNING. SOUTHERLY WIND 10-20 KNOTS GUSTING TO 20 TO 30 KNOTS 09Z-15Z. FELTON && .AVALANCHE...VERY STRONG WEST FLOW WILL CARRY THE NEXT FRONT TO THE OLYMPICS AND CASCADES WEDNESDAY NIGHT. THIS SHOULD CAUSE HEAVY SNOW WITH A SLIGHT WARMING TREND. THIS SHOULD BE FOLLOWED BY STRONG WEST FLOW ON THURSDAY. THIS SHOULD CAUSE HEAVY OROGRAPHIC SNOW SHOWERS AT LOWER SNOW LEVELS THURSDAY. WE EXPECT AN AVALANCHE CYCLE WEDNESDAY NIGHT WITH NATURAL AVALANCHES LIKELY. THIS WEATHER SHOULD MAINTAIN DEEP UNSTABLE SNOW LAYERS ON LEE SLOPES THURSDAY. AN AVALANCHE WARNING IS CURRENTLY IN EFFECT FOR WEDNESDAY NIGHT AND THURSDAY. PLEASE SEE WWW.NWAC.US FOR DETAILS. FERBER && .MARINE...GALE FORCE WINDS EXPECTED ACROSS MOST OF THE WATERS TONIGHT. THE EXCEPTION IS THE CENTRAL AND EASTERN STRAIT WHERE STORM FORCE WESTERLIES ARE EXPECTED RIGHT BEHIND THE FRONT. THE WIND SHIFT FROM SE TO WESTERLY WILL BE QUICK IN THE STRAIT BEHIND THE FRONT THIS EVENING. FRONTAL PASSAGE THROUGH THE STRAIT 06Z-09Z. WINDS EASING THURSDAY MORNING DOWN TO SMALL CRAFT ADVISORY RANGE BY LATE MORNING EVERYWHERE BUT THE CENTRAL AND EASTERN STRAIT WHERE WINDS WILL EASE TO GALE FORCE IN THE LATE MORNING HOURS. WINDS WILL CONTINUE TO EASE THURSDAY NIGHT. WEST SWELLS IN THE MID TEENS TONIGHT WILL INCREASE TO NEAR 20 FT MIDDAY THURSDAY. FELTON && .SEW WATCHES/WARNINGS/ADVISORIES... .HIGH WIND WARNING STRAIT OF JUAN DE FUCA...ADMIRALTY INLET AND EVERETT AREA. .WIND ADVISORY ALL OTHER LOWLAND ZONES EXCEPT THE COAST. .STORM WARNING CENTRAL AND EASTERN STRAIT. .GALE WARNING REMAINDER OF THE WATERS. .SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS GRAYS HARBOR BAR. .AVALANCHE WARNING OLYMPICS AND WASHINGTON CASCADES NEAR AND WEST OF THE CREST. WEATHER.GOV/SEATTLE
In the hours before
Local storm report, Feb 6, 6:21 PM PST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
621 PM PST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM SNOW 1 N SHELTON 47.21N 123.11W
02/06/2008 M0.2 INCH MASON WA TRAINED SPOTTER
STILL SNOWING. STICKING TO SURFACES. TEMPERATURE 30
DEGREES.
&&
GRUBLocal storm report, Feb 6, 7:00 PM PST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
700 PM PST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM SNOW 5 NNW SHELTON 47.29N 123.13W
02/06/2008 M1.0 INCH MASON WA TRAINED SPOTTER
1 INCH IN PAST HOUR. STILL SNOWING
&&Local storm report, Feb 6, 8:20 PM PST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
820 PM PST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM SNOW 1 N SHELTON 47.22N 123.12W
02/06/2008 M1.5 INCH MASON WA TRAINED SPOTTER
SNOW FELL IN PAST 90 MINUTES. CONTINUES TO SNOW
0815 PM SNOW 3 SW BRINNON 47.65N 122.94W
02/06/2008 M2.0 INCH JEFFERSON WA TRAINED SPOTTER
SNOW IS BLOWING AROUND. SPOTTER LOCATED NEAR 700 FT
ELEVATION.
0815 PM SNOW 1 ENE SILVERDALE 47.65N 122.67W
02/06/2008 M0.5 INCH KITSAP WA TRAINED SPOTTER
HALF INCH IN PAST 30 MINUTES AND STICKING. SPOTTED
LOCATED AT 200 FT ELEVATION.
&&The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 4:17 PM PST | High Wind Warning | SEW | 17 hr | |
| Feb 6, 7:33 PM PST | Coastal Flood Warning | SEW | 14 hr | |
| Feb 7, 2:51 AM PST | High Surf Advisory | SEW | 13 hr |
Nearby
Blizzard Warnings in Washington, 2008Every blizzard warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.